MathSciNet Relay Station
MathSciNet bibliographic data
MR1439326 62E20
Bentkus, V.; Götze, F.; van Zwet, W. R. An Edgeworth expansion for symmetric statistics. Ann. Statist. 25 (1997), no. 2, 851–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement